# SDR ASAA1057469

- Difficulty date: February 27, 2010
- Submitted: March 1, 2010
- Operation: Air carrier
- Aircraft: N518AS
- Make and model: Boeing 737890
- Aircraft serial: 35693
- Aircraft time: 3,971 hours, 1,169 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Valve
- Part number: 3989083
- Part serial: 11190
- Condition: Faulty
- Location: Ac Bay
- Part time: 5,124 hours, 1,543 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

LEFT PACK LIGHT ILLUMINATED ON RECALL, QRH FOLLOWED, WILL NOT RESET.  BITE CHECK SHOWS TCV FAULT.  REPLACED TCV REF AMM 21 51 10, OPS CHECKS GOOD.  LEAK CHECK GOOD.  PACK LIGHT REMAINS EXT UPON RECALL.
